The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Regularity for ω-Minimizers of a Class of Integral Functionals with Continuous p(x)-Growth Conditions
Author(s): 
Pages: 217-223
Year: Issue:  3
Journal: Ludong University Journal(Natural Science Edition)

Abstract: 给出了一类具有连续p(x)-增长条件的积分泛函,由已有的此类积分泛函的Q-极小的局部高阶可积性,利用Ekeland变分原理、Young不等式等证明了满足一定条件的此类积分泛函的ω-极小的局部H(o)lder连续性.
Related Articles
No related articles found